Alert archive / Florida / Small Craft Advisories in 2025
Small Craft Advisory 39, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 23, 2025, 1:41 PM EDT. It took effect at Oct 24, 2025, 4:00 AM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2025, 1:41 PM EDT (17:41 UTC)
- In effect from
- Oct 24, 2025, 4:00 AM EDT
- Expired
- Oct 27, 2025, 8:00 PM EDT
- In force
- 4 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
575 WHUS72 KMLB 231741 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 141 PM EDT Thu Oct 23 2025 AMZ552-555-572-575-250800- /O.NEW.KMLB.SC.Y.0039.251024T0800Z-251025T0800Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 141 PM EDT Thu Oct 23 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 4 AM EDT SATURDAY... * WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet expected. * WHERE...Volusia-Brevard County Line to Jupiter Inlet 0-60 nm. * WHEN...From 4 AM Friday to 4 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
9 follow-up statements
004 WHUS72 KMLB 240552 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 152 AM EDT Fri Oct 24 2025 AMZ550-570-270800- /O.EXB.KMLB.SC.Y.0039.251024T1200Z-251027T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm- 152 AM EDT Fri Oct 24 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 AM EDT MONDAY... * WHAT...East winds 15 to 25 knots and seas 6 to 9 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...From 8 AM this morning to 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ552-555-572-575-270800- /O.EXT.KMLB.SC.Y.0039.251024T0800Z-251027T0800Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 152 AM EDT Fri Oct 24 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...Northeast winds 15 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Sebastian Inlet to Jupiter Inlet 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
320 WHUS72 KMLB 241912 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 312 PM EDT Fri Oct 24 2025 AMZ550-552-555-570-572-575-270800- /O.CON.KMLB.SC.Y.0039.000000T0000Z-251027T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 312 PM EDT Fri Oct 24 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...East winds 15 to 25 knots and seas 6 to 10 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...From 8 AM this morning to 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
440 WHUS72 KMLB 250756 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 356 AM EDT Sat Oct 25 2025 AMZ550-552-555-570-572-575-270800- /O.CON.KMLB.SC.Y.0039.000000T0000Z-251027T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 356 AM EDT Sat Oct 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...East winds 15 to 25 knots with gusts up to 30 knots and seas 5 to 8 feet. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Occasional gusts to 35 knots are possible across the Treasure Coast waters late this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
048 WHUS72 KMLB 260651 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 251 AM EDT Sun Oct 26 2025 AMZ570-572-281400- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-251028T1400Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 251 AM EDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT TUESDAY... * WHAT...East winds 15 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...Until 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ550-552-555-575-270800- /O.CON.KMLB.SC.Y.0039.000000T0000Z-251027T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 251 AM EDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...East winds 15 to 25 knots with gusts up to 30 knots and seas 6 to 9 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
654 WHUS72 KMLB 261955 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 355 PM EDT Sun Oct 26 2025 AMZ550-552-555-575-270800- /O.CON.KMLB.SC.Y.0039.000000T0000Z-251027T0800Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 355 PM EDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WHAT...East winds 15 to 20 knots with gusts up to 30 knots and seas 6 to 8 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 4 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-572-281400- /O.CON.KMLB.SC.Y.0039.000000T0000Z-251028T1400Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 355 PM EDT Sun Oct 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT TUESDAY... * WHAT...East winds 15 to 20 knots with gusts up to 30 knots and seas 6 to 9 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...Until 10 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
009 WHUS72 KMLB 270724 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 324 AM EDT Mon Oct 27 2025 AMZ550-552-271400- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-251027T1400Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 324 AM EDT Mon Oct 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Seas 5 to 7 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-572-271400- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-251028T0000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 324 AM EDT Mon Oct 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southeast winds 10 to 20 knots with gusts up to 25 knots and seas 6 to 8 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ555-575-270830- /O.CON.KMLB.SC.Y.0039.000000T0000Z-251027T0800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 324 AM EDT Mon Oct 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... * WHAT...Seas 5 to 7 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...Until 4 AM EDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
727 WHUS72 KMLB 271356 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 956 AM EDT Mon Oct 27 2025 AMZ550-552-271900- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-251027T1900Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 956 AM EDT Mon Oct 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * WHAT...Seas 4 to 7 feet. * WHERE...Flagler Beach to Sebastian Inlet 0-20 nm. * WHEN...Until 3 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-572-280000- /O.CON.KMLB.SC.Y.0039.000000T0000Z-251028T0000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 956 AM EDT Mon Oct 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Seas 6 to 8 feet. * WHERE...Flagler Beach to Sebastian Inlet 20-60 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
355 WHUS72 KMLB 271741 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 141 PM EDT Mon Oct 27 2025 AMZ550-552-280000- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-251028T0000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 141 PM EDT Mon Oct 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Seas 4 to 7 feet. * WHERE...Flagler Beach to Sebastian Inlet 0-20 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ570-572-280000- /O.CON.KMLB.SC.Y.0039.000000T0000Z-251028T0000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 141 PM EDT Mon Oct 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Seas 6 to 7 feet. * WHERE...Flagler Beach to Sebastian Inlet 20-60 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
084 WHUS72 KMLB 280001 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 801 PM EDT Mon Oct 27 2025 AMZ550-552-570-572-280115- /O.EXP.KMLB.SC.Y.0039.000000T0000Z-251028T0000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 801 PM EDT Mon Oct 27 2025 ...SMALL CRAFT ADVISORY HAS EXPIRED... Seas will still build up to 6 feet through this evening. Winds and seas locally higher in vicinity of showers and lightning storms. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 7:26 AM EDT, 6 hours 15 minutes earlier. Its key messages:
- Issued at 202 AM EDT Thu Oct 23 2025
- Breezy and gusty onshore winds develop today and continue into next week
- Mostly dry conditions through Saturday, then rain chances return area-wide late weekend and into early next week
- Deteriorating beach and boating conditions today into the weekend
Area forecast discussion, Oct 23, 7:26 AM EDT, 6 hours 15 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 726 AM EDT Thu Oct 23 2025 ...New AVIATION... .KEY MESSAGES... Issued at 202 AM EDT Thu Oct 23 2025 - Breezy and gusty onshore winds develop today and continue into next week - Mostly dry conditions through Saturday, then rain chances return area-wide late weekend and into early next week - Deteriorating beach and boating conditions today into the weekend && .DISCUSSION... Issued at 202 AM EDT Thu Oct 23 2025 Today-Tonight...A weak front is currently stalled along the Treasure Coast as of around 2AM. A few showers continue along this boundary and are expected to persist into this afternoon, as the front slowly drifts south of the forecast area into tonight. PoPs around 20% from the southern Treasure Coast into Lake Okeechobee today. Otherwise, dry conditions prevail across the area. Dry air present above 750mb should help to suppress the lightning risk, though an isolated strike cannot be ruled out. Northeasterly winds will increase today behind the front, as high pressure builds into the Southeast US. The tightening pressure gradient is expected to produce winds up to 10-15 mph today, with gusts to around 20-25 mph, especially along the coast. A bit of a cool down is forecast, with high temperatures remaining near normal in the lower to mid-80s, though coastal portions of Volusia County look to stay in the upper 70s. Tonight, dry conditions prevail behind the boundary, with drier air allowing overnight lows to fall into the upper 50s to lower 60s across much of the interior. Meanwhile, coastal areas look to remain in the mid/upper 60s and lower 70s due to onshore flow. Friday-Saturday...Surface ridging moves eastward through the Southeast US through the period, while zonal flow continues aloft. Mostly dry conditions look to continue, with the exception of a low (20%) chance for showers along southern portions of the forecast area Saturday afternoon, as higher PWATs (1.4-1.5" compared to near or less than 1") advect northward. The main issue will be the increasingly windy conditions due to the ridge to the north. Northeast winds 15-20 mph are forecast, with wind gusts 25-30 mph, especially along the coast. While winds will peak in the afternoons and slacken overnight, breezy conditions are forecast to continue across coastal areas. At this time, winds are expected to remain under Wind Advisory criteria, but lightweight outdoor items like holiday decorations may be blown around. Highs remain near normal, in the lower 80s, with overnight lows in the 60s to lower 70s. Beach and boating conditions will deteriorate into this weekend. A High Risk of rip currents and rough surf are expected to return by Saturday, if not Friday. Will also need to monitor the need for possible High Surf Advisories and the potential for beach erosion around periods of high tide, especially south of Cape Canaveral. Sunday-Thursday...Some uncertainty continues late weekend and into next week on the track of Tropical Storm Melissa and the amount of moisture present over the Florida peninsula. What is most confident is that at least some shower chances return to east central Florida. Thus, have continued with NBM guidance, which includes PoPs 20-40%. Breezy to windy onshore flow also looks to continue through at least Tuesday, as the pressure gradient remains tight between high pressure over the Northeast US and the weak stalled boundary over south Florida. Fortunately, model consensus keeps Melissa well to the south of the Florida peninsula through at least the next 5 days. However, any storm in the Caribbean bears watching for the local area and residents and visitors should continue to monitor official National Hurricane Center updates. && .MARINE... Issued at 202 AM EDT Thu Oct 23 2025 Today-Tonight...Deteriorating boating conditions today, as a weak boundary pushes south of the local Atlantic waters. High pressure building into the area will lead to a tightening pressure gradient and increase northeasterly winds to 15-20 kts by this afternoon. Seas look to respond accordingly, building to 3-5 ft. Small craft should exercise caution. Mostly dry conditions, though a few showers will continue along the front into this afternoon across the southern Treasure Coast waters. Friday-Monday...Into Friday and next week, boating conditions will progress from poor to hazardous, as northeast to east winds continue to increase to 20-25 kts, with gusts to around 30 kts. Small Craft Advisories are expected and will likely be needed across southern forecast zones by Friday morning and spread northward into the weekend. Seas build to 5-7 ft by Friday and 8-10 ft this weekend, especially in the Gulf Stream. Increasing moisture this weekend will lead to the return of shower chances, especially Sunday and Monday. && .AVIATION... (12Z TAFs) Issued at 725 AM EDT Thu Oct 23 2025 A weak front pushing south through Central Florida early this morning has produced brief MVFR CIGS and a line of SHRA, extending from near the Treasure Coast terminals offshore. HRRR has been insistent BR/FG developing INVOF KMCO and nearby terminals, but so far there's been enough wind for stratus at best. However, if winds becomes light there could be some brief VIS reductions before 14z. SHRA should push south of the area by around 14Z, but in the meantime can't rule out a brief impact at KVRB-KSUA. Other ECFL terminals simple wind forecasts, with light N winds early this morning becoming VRB at times, shifting NE at 10-15 kts in the afternoon, with gusts to around 20 kts possible (especially at the coastal terminals). N winds settle to 5-10 kts tonight, then increase Friday with windy/gusty conditions possible. && .PRELIMINARY POINT TEMPS/POPS... DAB 79 65 81 68 / 0 0 0 0 MCO 84 63 83 67 / 0 0 0 0 MLB 83 70 82 72 / 0 0 0 0 VRB 83 70 83 72 / 10 0 10 0 LEE 83 59 83 62 / 0 0 0 0 SFB 83 62 83 66 / 0 0 0 0 ORL 83 63 83 67 / 0 0 0 0 FPR 83 70 83 72 / 20 0 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && DISCUSSION...Leahy AVIATION...Haley
Nearby
Small Craft Advisories in Florida, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.